# SDR MALA976029

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS WOULD INITIALLY ILLUMINATE DURING FLIGHT ATTENDANT TEST, BUT THEN SHUT OFF.  MAINTENANCE REPLACED ALL BATTERY PACKS.  ALL CHECKS GOOD.
